Skip to Content
Home > Wellness Resources > Health Library > Medicines That Can Cause Bruises
Many prescription and nonprescription medicines may reduce
your blood's ability to clot and cause bruising or bleeding under the skin. A
few examples are:
If you have unexplained bruises and take one of the medicines listed above, have recently started taking a new medicine, or have increased a
dose of a medicine:
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineE. Gregory Thompson, MD - Internal MedicineAdam Husney, MD - Family MedicineSpecialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine
Current as ofMay 27, 2016
Current as of:
May 27, 2016
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & E. Gregory Thompson, MD - Internal Medicine & Adam Husney, MD - Family Medicine & H. Michael O'Connor, MD - Emergency Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.